Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 348, NWS Springfield, MO

June 6, 2008Cedar County, Dade County, Polk County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 6, 2008, 6:28 PM CDT for Cedar County, Dade County, Polk County, Missouri. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2008, 6:28 PM CDT (23:28 UTC)
Expired
Jun 6, 2008, 7:15 PM CDT
In force
47 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Cedar County, MO, Dade County, MO, Polk County, MO

The radar

The Springfield radar (KSGF), 52 km from the middle of the area, began a volume at 23:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 6:38 PM CDTFUNNEL CLOUD2 E Cane Hill, MOCITIZEN REPORT OF A FUNNEL CLOUD EAST OF CANE HILL. TIME ESTIMATED.
Jun 6, 7:05 PM CDTFUNNEL CLOUD6 N Bolivar, MOROTATING WALL CLOUD WITH A ROTATING FUNNEL CLOUD EXTENDING FROM IT. COULD NOT SEE IF IT REACHED THE GROUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 12:13 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.5 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1408 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 563 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1408 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
832 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
563 m²/s²
0-3 km storm-relative helicity
601 m²/s²
Significant tornado parameter
5.5
Supercell composite
21.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 062328
SVRSGF
MOC039-057-167-070015-
/O.NEW.KSGF.SV.W.0348.080606T2328Z-080607T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
628 PM CDT FRI JUN 6 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN DADE COUNTY IN SOUTHWEST MISSOURI...
  NORTHWESTERN POLK COUNTY IN SOUTHWEST MISSOURI...
  SOUTHEASTERN CEDAR COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 715 PM CDT.

* AT 627 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR CANE HILL...OR 9 MILES SOUTHEAST OF
  STOCKTON...MOVING NORTHEAST AT 24 MPH. THIS STORM IS CAPABLE OF
  PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  FAIR PLAY BY 650 PM CDT.
  6 MILES SOUTHEAST OF HUMANSVILLE BY 705 PM CDT.

THE TOWNS OF MASTERS...BEARCREEK AND DUNNEGAN ARE ALSO IN THE PATH OF
THIS SEVERE THUNDERSTORM.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

DOPPLER RADAR HAS INDICATED SOME ROTATION WITH THIS STORM. WHILE NOT
IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS
SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR
SOUTHERN MISSOURI.

LAT...LON 3781 9357 3767 9335 3750 9374 3758 9382
TIME...MOT...LOC 2328Z 229DEG 21KT 3758 9372

$$

GAEDE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 6:07 PM CDT, 21 minutes earlier.

Area forecast discussion, Jun 6, 6:07 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
607 PM CDT FRI JUN 6 2008

.DISCUSSION...

FORECAST CHALLENGES CONCERN SEVERE WEATHER POTENTIAL THIS
AFTERNOON...THEN PRECIP CHANCES ONCE AGAIN SUNDAY NIGHT INTO THE
REMAINDER OF THE WEEK.

CURRENTLY...RADAR LIGHTING UP ON SCATTERED SHOWERS AND
THUNDERSTORMS EARLY THIS AFTERNOON ACROSS MUCH OF CENTRAL AND
SOUTHERN MISSOURI. STRONGEST THUNDERSTORMS DEVELOPING OVER EAST
CENTRAL MISSOURI AND HAVE SEEN SOME ROTATION IN THESE STORMS.
0-1KM STORM HELICITIES OF 300-400 M2/S2 FROM SPC SREF PRODUCTS
AND EHI VALUES OF 4-5 IN THIS AREA CAPABLE OF SUPPORTING TORNADIC
THUNDERSTORMS. SREF FORECAST MODELS FOR THIS AFTERNOON SHOWING
THUNDERSTORM AND SEVERE WEATHER POTENTIAL SHOULD CONTINUE ACROSS
EAST CENTRAL AND SOUTHEASTERN MISSOURI THIS AFTERNOON WITH MUCAPES
1500/2000 J/KG. AREAS ALONG AND SOUTH OF INTERSTATE 44 LOOK TO BE
UNDER THE GUN THIS AFTERNOON FOR FURTHER SEVERE THUNDERSTORM
DEVELOPMENT. AREA PROFILERS SHOWING A VERY STRONG LOW LEVEL JET
EVIDENT ACROSS THIS AREA WITH A 50KT 850MB JET AND GOOD DIFLUENT
FLOW AT 300/250MBS AS A 60-70KT JET FINGER IS CROSSING THROUGH
THIS AREA. FURTHER WEST ACROSS EASTERN KANSAS...PROFILER WINDS
CONTINUE TO SHOW A WESTERLY TO NORTHWESTERLY FLOW WHICH IS
ADVECTING MID 50 DEWPOINTS INTO EASTERLY KANSAS. SO...THREAT AREA
TODAY SHOULD BE FOR OUR MISSOURI COUNTIES SOUTH OF INTERSTATE 44
THIS AFTERNOON.

WRF MODEL CONTINUES TO SHOW FAIRLY GOOD ISENTROPIC UPGLIDE ACROSS
OUR EASTERN ZONES THROUGH THE EARLY EVENING TONIGHT AND HAVE
BUMPED UP POPS FOR THIS AREA THIS EVENING AS STORMS CONTINUE TO
DEVELOP AS A 40-45KT LOW LEVEL JET CUTS THROUGH THE AREA. PROBABLY
WILL SEE CONVECTION CONTINUING ACROSS OUR EASTERN ZONES AT LEAST
THROUGH MIDNIGHT. WRF SOUNDINGS ALSO SHOWING PWATS OF 1.75 INCHES
ACROSS OUR EASTERN ZONES...SO FLASH FLOODING WILL CONTINUE TO BE A
THREAT.

BY SATURDAY..UPPER HEIGHTS BUILD ROUGHLY 30-50 DMS ACROSS SOUTHERN
MISSOURI EFFECTIVELY PUSHING CONVECTION NORTH OF THE CWA. FOR THE
MOST PART...CWA SHOULD BE DRY WITH HOT TEMPERATURES AND MUGGY
CONDITIONS. SHOULD STAY DRY THROUGH THE DAY AND INTO SUNDAY AS
HOT/HUMID CONDITIONS CONTINUE.

BY SUNDAY NIGHT...NEXT UPPER LOW SITUATED ACROSS NORTH DAKOTA WITH A
TRAILING COLD FRONT ACROSS EASTERN MINNESOTA...IOWA...BACK INTO
NORTHERN MISSOURI. MODELS INDICATING A CONVECTIVE COMPLEX
DEVELOPING ACROSS EASTERN KANSAS. CORFIDI VECTORS FROM THE GFS/WRF
SHOWS THAT THIS COMPLEX SHOULD TRACK INTO EXTREME SOUTHEAST KANSAS
AND WESTERN MISSOURI LATE IN THE EVENING SUNDAY INTO MONDAY
MORNING. HAVE THEREFORE INCREASED POPS EVEN MORE FROM THIS MORNINGS
FORECAST FOR OUR WESTERN ZONES.

THE WEEK IS GOING TO BE CHARACTERIZED BY UNSETTLED CONDITIONS
THROUGHOUT THE WEEK AS WESTERLY FLOW CONTINUES AND WE SEE SOME
DISTURBANCES MOVING THROUGH THE WESTERLY FLOW. THURSDAY LOOKS TO
BE OUR NEXT SIGNIFICANT RAINFALL PRODUCER AS ECMWF SHOWS ANOTHER
UPPER LOW MOVING ACROSS THE UPPER PLAINS...DRAGGING A COLD FRONT
INTO NORTHERN KANSAS.

GCC

&&

.AVIATION...

FOR THE 00Z TAFS...SCATTERED CONVECTION WILL CONTINUE THIS EVENING
AND HAVE VCTS WORDING FOR FIRST COUPLE OF HOURS IN JLN/SGF TAFS.
ALSO INCLUDED A TEMPO GROUP IN JLN FOR FIRST HOUR AS SOME TSRA
SOUTHWEST OF THE JLN TERMINAL AS OF 23Z. MAIN HAZARD LATER TONIGHT
WILL BE WITH NON-CONVECTIVE LOW LEVEL WIND SHEAR. LOW LEVEL JET
WILL INCREASE TO THE WEST TONIGHT WITH WINDS AROUND 2000 FEET
ABOUT 45 KTS.

LINDENBERG

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 6, 6:16 PM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
616 PM CDT FRI JUN 6 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-072330-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
616 PM CDT FRI JUN 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

 SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP
 AND MOVE TO THE NORTHEAST OVER PORTIONS OF EXTREME SOUTHEAST
 KANSAS AND SOUTHWEST MISSOURI THIS EVENING. THE STRONGER
 THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS UP TO
 60 MPH...TORRENTIAL RAINFALL...AND ISOLATED TORNADOES. THE SEVERE
 WEATHER THREAT WILL GRADUALLY BEGIN TO DECREASE AFTER SUNSET.

 FLASH FLOODING WILL BE POSSIBLE WITH THIS THUNDERSTORM ACTIVITY
 AS THE INDIVIDUAL CELLS HAVE SHOWN A TREND OF REPEATEDLY MOVING
 OVER THE SAME AREAS. RAINFALL RATES OF ONE TO TWO INCHES PER HOUR
 WILL BE POSSIBLE WITH THE HEAVIEST ACTIVITY...WHICH MAY RAPIDLY
 FLOOD SMALL CREEKS AND STREAMS...URBAN AREAS...AND LOW WATER
 CROSSINGS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

 THUNDERSTORMS WILL BE POSSIBLE AGAIN LATE SUNDAY NIGHT ALONG AND
 NORTH OF A LINE FROM FORT SCOTT KANSAS TO OSAGE BEACH MISSOURI.
 THUNDERSTORM DEVELOPMENT ACROSS THE ENTIRE OUTLOOK AREA IS
 POSSIBLE MONDAY AS ANOTHER STORM SYSTEM DEVELOPS IN THE CENTRAL
 PLAINS.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED THROUGH THE EVENING HOURS MAINLY
 NORTHWEST OF A LINE FROM CASSVILLE...TO SPRINGFIELD...TO SALEM.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

BARJENBRUCH

In the hours before

Local storm report, Jun 6, 4:52 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
452 PM CDT FRI JUN 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0328 PM     TSTM WND DMG     1 NNE ROLLA             37.96N  91.76W
06/06/2008                   PHELPS             MO   EMERGENCY MNGR

            SHINGLE DAMAGE ON NUMEROUS HOUSES .5 MILES NNE OF ROLLA

&&

GC
Local storm report, Jun 6, 4:53 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
453 PM CDT FRI JUN 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0328 PM     FLASH FLOOD      EDGAR SPRINGS           37.70N  91.87W
06/06/2008                   PHELPS             MO   EMERGENCY MNGR

            NUMEROUS CREEKS OUT OF BANKS AROUND EDGAR SPRINGS

&&

GC
Local storm report, Jun 6, 5:09 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
509 PM CDT FRI JUN 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0300 PM     FLASH FLOOD      3 E LEBANON             37.68N  92.61W
06/06/2008                   LACLEDE            MO   EMERGENCY MNGR

            WATER OVER HIGHWAY 32 3 MILES E OF LEBANON

&&

GC
Local storm report, Jun 6, 5:31 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
531 PM CDT FRI JUN 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FLASH FLOOD      5 N MARSHFIELD          37.41N  92.91W
06/06/2008                   WEBSTER            MO   LAW ENFORCEMENT

            NEMEROUS ROADS CLOSED IN THE NORTHERN PART OF THE
            COUNTY DUE TO FLASH FLOODING. W HIGHWAY NEAR GREER
            CREEK...HH HIGHWAY TO EAST CC...BOWEN CREEK ROAD AND
            TIMBER RIDGE ROADS ALL CLOSED DUE TO FLOODING.

&&

GC
Local storm report, Jun 6, 5:52 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
552 PM CDT FRI JUN 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FLASH FLOOD      BOLIVAR                 37.61N 93.41W
06/06/2008                   POLK               MO   EMERGENCY MNGR

            NUMEROUS LOW WATER CROSSINGS FLOODED ACROSS COUNTY

&&

LDOOLEY
Special weather statement, Jun 6, 6:08 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
608 PM CDT FRI JUN 6 2008

MOZ078-089-062345-
DADE MO-CEDAR MO-
608 PM CDT FRI JUN 6 2008

...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN DADE AND SOUTHEASTERN
CEDAR COUNTIES UNTIL 645 PM CDT...

AT 607 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTH OF GREENFIELD...MOVING NORTHEAST AT
28 MPH.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN DADE
AND SOUTHEASTERN CEDAR COUNTIES...INCLUDING THE TOWNS OF CANE HILL...
BONA...MASTERS AND BEARCREEK.

WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

GAEDE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 11:08 PM CDTSevere Thunderstorm WarningSGFVernon37 min
Jun 5, 11:29 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon46 min
Jun 5, 11:43 PM CDTSevere Thunderstorm WarningSGFVernon47 min
Jun 6, 12:16 AM CDTFlash Flood WarningSGFBarton, Vernon8 hr
Jun 6, 1:08 AM CDTSevere Thunderstorm WarningSGFMcDonald, Newton67 min
Jun 6, 1:28 AM CDTSevere Thunderstorm WarningSGFBenton, Camden, Hickory, Morgan62 min
Jun 6, 1:52 AM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon53 min
Jun 6, 1:58 AM CDTSevere Thunderstorm WarningSGFBarton27 min
Jun 6, 2:09 AM CDTSevere Thunderstorm WarningSGFCedar, Dade36 min
Jun 6, 2:15 AM CDTSevere Thunderstorm WarningSGFBarry, Lawrence45 min
Jun 6, 2:29 AM CDTSevere Thunderstorm WarningSGFChristian, Greene61 min
Jun 6, 2:36 AM CDTSevere Thunderstorm WarningSGFBenton, Hickory, Polk54 min
Jun 6, 2:51 AM CDTFlash Flood WarningSGFBarry, Lawrence, McDonald, Newton5 hr
Jun 6, 3:03 AM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Miller, Morgan40 min
Jun 6, 3:37 AM CDTSevere Thunderstorm WarningSGFDallas, Laclede35 min
Jun 6, 4:06 AM CDTAreal Flood AdvisorySGFChristian, Dallas, Greene, Lawrence, Polk, Webster3 hr
Jun 6, 4:31 AM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Pulaski35 min
Jun 6, 4:40 AM CDTSevere Thunderstorm WarningSGFMaries, Miller35 min
Jun 6, 4:50 AM CDTAreal Flood AdvisorySGFCamden, Laclede, Maries, Miller, Phelps, Pulaski107 min
Jun 6, 9:35 AM CDTRiver Flood WarningSGFVernon48 hr
Jun 6, 10:42 AM CDTAreal Flood AdvisorySGFBarry, Camden, Christian, Dade, Dallas, Greene and 11 more6 hr
Jun 6, 11:02 AM CDTFlash Flood WarningSGFGreene3 hr
Jun 6, 11:50 AM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster25 min
Jun 6, 11:55 AM CDTFlash Flood WarningSGFBarry, Christian, Dallas, Greene, Laclede, Lawrence and 6 more6 hr
Jun 6, 12:14 PM CDTSevere Thunderstorm WarningSGFLaclede31 min
Jun 6, 12:44 PM CDTTornado WarningSGFLaclede, Pulaski31 min
Jun 6, 12:54 PM CDTFlash Flood WarningSGFPhelps5 hr
Jun 6, 1:22 PM CDTTornado WarningSGFPhelps38 min
Jun 6, 1:32 PM CDTSevere Thunderstorm WarningSGFLaclede, Phelps, Pulaski45 min
Jun 6, 1:44 PM CDTFlash Flood WarningSGFDade, Jasper9 hr
Jun 6, 1:57 PM CDTTornado WarningSGFPhelps18 min
Jun 6, 2:15 PM CDTTornado WarningSGFPhelps22 min
Jun 6, 4:17 PM CDTTornado WarningSGFWright28 min
Jun 6, 4:26 PM CDTSevere Thunderstorm WarningSGFBarry49 min
Jun 6, 4:51 PM CDTFlash Flood WarningSGFBarton6 hr
Jun 6, 5:30 PM CDTFlash Flood WarningSGFPhelps, Pulaski7 hr
Jun 6, 5:38 PM CDTAreal Flood WarningSGFDallas, Laclede, Webster, Wright6 hr
Jun 6, 6:41 PM CDTTornado WarningSGFPolk64 min
Jun 6, 6:55 PM CDTFlash Flood WarningSGFCedar, Hickory, Polk, St. Clair6 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.